S. P. Novikov's conjecture that the relations between theta functions that follow from the nonlinear Kadomcev-Petviasvili equation, well known in mathematical physics, characterize the Jacobian varieties of Riemann surfaces among all abelian varieties is proved in this paper, except for the possibility of superfluous components

The Kadomtsev -- Petviashvili equation and relations for the periods of holomorphic differentials on Riemann surfaces / Dubrovin, Boris. - In: MATHEMATICS OF THE USSR. - ISSN 0025-5726. - 19:2(1982), pp. 285-296. [10.1070/IM1982v019n02ABEH001418]

The Kadomtsev -- Petviashvili equation and relations for the periods of holomorphic differentials on Riemann surfaces

Dubrovin, Boris
1982

Abstract

S. P. Novikov's conjecture that the relations between theta functions that follow from the nonlinear Kadomcev-Petviasvili equation, well known in mathematical physics, characterize the Jacobian varieties of Riemann surfaces among all abelian varieties is proved in this paper, except for the possibility of superfluous components
19
2
285
296
https://doi.org/10.1070/IM1982v019n02ABEH001418
Dubrovin, Boris
File in questo prodotto:
File Dimensione Formato  
dubrovin_1981_izv.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 675.88 kB
Formato Adobe PDF
675.88 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/80397
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 16
  • ???jsp.display-item.citation.isi??? ND
social impact